Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe pain in left shoulder after inserting stents in the heart. Solution?

I have had severe pain in mt left shouldr for a year. I think it is bone spurs. Four days ago I have chest pains and go it for an emergency angioplasty and get two stents. Afterward, I m breathing better and no more aginia. However, my shoulder pain from my bone spurs or other injury is more then twice as painful then what I had before I had the stents installed. Could more blood flow to my heart be causing my nerves to feel more pain in mt left shoulder? What is happening here?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The blood flow in the heart is not likely to cause the pain in the shoulder that you are having. It is more likely to be related to a muscle sprain or a spasm. You can take a mild pain killer and do a hot fomentation in the area and see if gets relieved.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal

Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor